Julien Roth - EXTRINSIC UPPER BOUNDS THE FIRST EIGENVALUE OF THE p-STEKLOV PROBLEM ON SUBMANIFOLDS

cm:9282 - Communications in Mathematics, May 12, 2022, Volume 30 (2022), Issue 1 - https://doi.org/10.46298/cm.9282
EXTRINSIC UPPER BOUNDS THE FIRST EIGENVALUE OF THE p-STEKLOV PROBLEM ON SUBMANIFOLDS

Authors: Julien Roth

We prove Reilly-type upper bounds for the first non-zero eigen-value of the Steklov problem associated with the p-Laplace operator on sub-manifolds with boundary of Euclidean spaces as well as for Riemannian products R × M where M is a complete Riemannian manifold.


Volume: Volume 30 (2022), Issue 1
Published on: May 12, 2022
Accepted on: April 5, 2022
Submitted on: July 27, 2020
Keywords: [MATH.MATH-DG]Mathematics [math]/Differential Geometry [math.DG]


Share

Consultation statistics

This page has been seen 44 times.
This article's PDF has been downloaded 57 times.